By Metal1958 Latest Reply 2011-05-13 09:43:21 -0500
Started 2011-05-10 17:45:39 -0500

Has anyone taken B12 and if so what dose? I started taking 2500 mcg once daily and have had no change in the way I feel. I keep my sugars "okay". I have a concern about my feet. They have been feeling numb for several months. I am hoping that if I keep my sugars near normal this starts to go away. Any input?

7 replies

Steam hammer
Steam hammer 2011-05-13 09:43:21 -0500 Report

I have the same thing my feet, toes , half of my thighs are all numb it"s called Neuropthy it"s from your Diabetes and my Dr. told me there"s nithing she could do about it . I take 1200 mg of Nurotin to help with it.

Metal1958 2011-05-12 19:17:34 -0500 Report

Thank you all for this information. My feet are starting to feel good. Kirla, I also had to wear two pairs of socks in my shoes. Gabby, I will try the Alpha Lipoic Acid.

Have a Great Week!

GabbyPA 2011-05-13 09:35:03 -0500 Report

My feet rarely keep me awake anymore and I really think that is due to the Alpha Lipoic Acid. It took about a month to start noticing a difference so keep it up for a while before you decide if it's working.

Jim Edwards
Jim Edwards 2011-05-11 14:36:29 -0500 Report

My doctor had me on (1) 600mg twice a day. After a blood test, he dropped me to 1 a day, now he has eliminated it. I don't remember why he started me on that, but it was because of a blood test result.

GabbyPA 2011-05-11 14:28:31 -0500 Report

B-12 is a great vitamin to add to your regime. It helps with energy and is one of the few vitamins that you cannot overdose on. It is suggested to take a sub-lingual (dissolves under your tongue) or liquid dose, as it should be absorbed before reaching the stomach. Some people take shots. You can have your levels tested by your doctor and that should help you figure out a dose that is needed for you.

I don't know if it helps with the numbness in your feet. I have been taking Alpha Lipoic Acid for mine and it is helping a good bit. I take 600mg a day.

Cookie Roma
Cookie Roma 2011-05-10 18:53:01 -0500 Report

I've tried both good multi-vitamins with kids if be as well as just 'B-vitamins. Can't take them. I get so nauseous .

Kirla 2011-05-10 18:12:15 -0500 Report

When diagnosed I didn’t think I had a problem with my feet. Then when my blood sugar came down close to normal numbers the problems started. I read that high blood sugar will do lots of damage and when your blood sugar get to normal numbers the damage surfaces. I have been able to control my blood sugar for 2 years now. I no longer get the needle sticking shooting pains anymore and I no longer have to have 2 pairs of the shoe cushions you put in your shoes but I still have the tingling numb feelings in my feet. I believe there getting better. I’m hoping someday they go back to feeling normal. I was advised to take B12 and B6 because I was low on them. I take a B-complex twice a day. Don’t know if it’s the B-complex or keeping my blood sugar at normal numbers. I read that it could take years for the nerves to heal completely. I read an article by David Mendosa and he thought it was going to take 5 years for his feet to heal. I’m hoping it doesn’t take that long.